# SDR SWAA2024020547402

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 37,921 hours, 17,715 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD UPPER HORIZONTAL STABILIZER SLIDER IS CRACKED.<[01] R/R R/H FORWARD UPPER HORIZONTAL STABILIZER SLIDER IAW AMM 53-31-31 / SRM 51-40-02. NO DEFECT NOTED.
